Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 702165, 13 pages
http://dx.doi.org/10.1155/2014/702165
Research Article

Counterexample-Preserving Reduction for Symbolic Model Checking

School of Computer Science, National University of Defense Technology, Changsha 410073, China

Received 12 February 2014; Accepted 14 April 2014; Published 14 May 2014

Academic Editor: Xiaoyu Song

Copyright © 2014 Wanwei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanwei Liu, Rui Wang, Xianjin Fu, Ji Wang, Wei Dong, and Xiaoguang Mao, “Counterexample-Preserving Reduction for Symbolic Model Checking,” Journal of Applied Mathematics, vol. 2014, Article ID 702165, 13 pages, 2014. https://doi.org/10.1155/2014/702165.